MathSciNet Relay Station
MathSciNet bibliographic data
MR2350412 (2008k:47093) 47D06 (46E30 47A60)
Kalton, N. J.; Kucherenko, T. Rademacher bounded families of operators on $L\sb 1$. Proc. Amer. Math. Soc. 136 (2008), no. 1, 263–272 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement